# SDR FDEA201408282342

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC60191
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT RUDDER, LT SIDE, EXTERNAL SURFACE AT UPPER STATIC BASE HAS CORROSION.  R & R UPPER AFT RUDDER IAW AMM 27-20-02-4 & IAW WC E8-1110-7-4304 01.  OPERATIONS CHECK IS GOOD IAW AMM 27-20-02-4.  CLEARANCES WITHIN LIMITS IAW AMM 27-20-02-6.  MINOR REPAIR.
